Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    Master Pain's Avatar
    Master Pain is offline Junior Member
    Join Date
    Jul 2004

    hair loss and scalp probs!!!!

    I am currently having an increase in hair loss in the last week or so??
    I have not been on any AS for months now, but i am currently taking 20mg nolvadex and 1.25mg of liquidex for a two week peroid before i start my next cycle tommarow! i have also been using finastride for the last two months at 1.25mg a day!
    what could this be? is it the nolva, ldex, or the finastride???? all all 3?
    i dont know if i should do a cycle of teste and eq now because my hairloss is getting worse for somereason latly any help would be great!
    also my head itches BAD when i am losing hair the most and sometimes i get these little white heads on my scalp that last a day or so then go away which has been going on for 3 years now off and on??????

  2. #2
    KAEW44's Avatar
    KAEW44 is offline Senior Member
    Join Date
    Mar 2004
    How long have you been on finasteride? Because it causes hair shedding wich is a good thing because new hairs will grow in its place, many panic and think its getting worse but it actually isnt, its just falling out to make room for new hairs.

  3. #3
    Phyll's Avatar
    Phyll is offline Associate Member
    Join Date
    Nov 2003
    Planet Earth
    how old are you?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts